MathSciNet Relay Station
MathSciNet bibliographic data
MR1974229 39A10
Kent, C. M.; Kustesky, M.; Nguyen, A. Q.; Nguyen, B. V. Eventually periodic solutions of $x_{n+1}=\max\{\frac{A_n}{x_n},\frac{B_n}{x_{n-1}}\}$ when the parameters are two cycles. Second International Conference on Dynamics of Continuous, Discrete and Impulsive Systems (London, ON, 2001). Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 10 (2003), no. 1-3, 33–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement